# SDR DALA2018120390008

- Difficulty date: October 22, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310N30331
- Part serial: 73
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE TWO LUG BORE HOLES  WAS FOUND TO MEASURE 1.484 INCHES AFTER THE DAMAGE CLEANUP IN ORDER TO REMOVE ALL DEFECTS. THIS EXCEEDS THE MAX. MANUFACTURER WAS CONTACTED AND PROVIDED INSTRUCTIONS TO CONTINUE REPAIR WITH AN OVERSIZED BUSHING. PRI 573062-14 WAS WRITTEN TO AUTHORIZE THE FABRICATION OF AN OVERSIZE BUSHING.
